Publication Type:

Journal Article

Source:

International Journal of Pharmaceutical Sciences Review and Research , Volume 43, Issue 2, p.78-79 (2017)

URL:

http://globalresearchonline.net/journalcontents/v43-2/14.pdf

Keywords:

case report, chlorpromazine, skin pigmentation

Abstract:

Chlorpromazine is a low-potency typical antipsychotic drug, which is indicated for the treatment of acute psychosis and chronic psychosis which including schizophrenia and the mania of bipolar disorder. Chronic treatment with high dose of chlorpromazine is reported to cause pigmentation. Here we are presenting a case report of 17 years old female having recurrent depressive disorder with psychotic features for which chlorpromazine was initiated for sedation purposes, following which she was found to develop skin pigmentation after a period of 3 months. Dermatological consultation was taken and confirmed to be drug induced pigmentation.

Cite this Research Publication

K. Raj, Iype, M. Shinu Mery, and Lakshmi R., “Chlorpromazine Induced Skin Pigmentation-A Case Report”, International Journal of Pharmaceutical Sciences Review and Research , vol. 43, no. 2, pp. 78-79, 2017.